# SDR SWAA2022111161906

- Difficulty date: October 19, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STAB TRIM ACCESS DOOR 311BL OUTER SKIN CORRODED.   REMOVED CORROSION DAMAGE FROM STAB. TRIM ACCESS DOOR OUTER SKIN FROM 3 AREAS. AREA 1 MEASURED 3'L X 1.5'W; AREA 2 IS 1'L X 1'W; AREA 3 IS 1'L X .5'W IAW SRM 52-40-01-1A-1;PARA. 4; FIG. 103.    NDT UT INSPECTED BLENDED AREAS IAW  NDTM PART 4 51-00-00 PROC 2. LOWEST READING AT AREA 1 IS 0.067'; AREA 2 IS 0.068'; AREA 3 IS 0.043' ALL ADJACENT TO 0.071.   EVALUATED AND FOUND AREA 3 AFT I/B CORNER OUT OF LIMITS PER SRM 52-40-01-1A-1.  REMOVED CORRODED STAB TRIM ACCESS DOOR 311BL IAW AMM 52-49-11-000-802. STEP 2. B. AND C. INSTALLED NEW STAB TRIM ACCESS DOOR 311BL IAW AMM 52-49-11-400-802. COMPLETED STEP 3. E (1); AND (2) (A) AND (B).  COMPLETED ACCESS DOOR 311BL INSTALATION IAW AMM 52-49-11-400-802 STEPS 3.E.(2) (C) THRU 3.E.(4). BLOWOUT DOOR TEST GOOD IAW AMM 52-49-11-720-801 STEP 2.
